I am backing my 16 year old off of ssri Zoloft and she is having serious side effects, can anyone relate?

MOST HELPFUL POSTS

♫ Shawnn ♪♫♫ - posted on 04/16/2014

13,207

21

2014

Oh, good...so many people try to do this without physician input.

Side effects of withdrawal, which is basically what she's going through, will be difficult, but worth it.

At this point, she may need to be monitored more as you would a younger child, and redirecting her when she starts to have an episode. Hang in there. You'll get through this! How long has it been so far?

5 Comments

View replies by

♫ Shawnn ♪♫♫ - posted on 04/16/2014

13,207

21

2014

Sarah, you should be approaching the home stretch soon.

I'll keep you and the family in my prayers! Good luck!

Sarah - posted on 04/16/2014

2

0

0

Thanks for your support Shawnn! It has been since Jan '14 that we have started the process, now she is off of all meds except something for anxiety...we just started this week with that...even trying no Concerta, thinking perhaps that was disagreeing with her...
You are right, it's like having a small child again, the irony is that none of ours were "mouth kids" ! they didn't put anything in their mouths, particularly her...so this is very unusual behavior for us...praying for patience and answers.
thanks ever so much for your input.

Louise - posted on 04/16/2014

3

0

0

Yes absolutely we have gotten through the worst of it but now she can't stop putting things in her mouth,her clothes,tearing them and eating the fibers,jewelry which she loved is now constantly broken and put in her mouth...

♫ Shawnn ♪♫♫ - posted on 04/15/2014

13,207

21

2014

Are you doing this with medical supervision?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms